# SDR USAA200703004

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 56,014 hours, 42,415 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 525 S11l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES .125 INCH CRACK IN STRINGER S-11L BS 525.  DETECTED BY ROTATING EDDY CURRENT.  REMOVED CRACKED STRINGER & REPAIRED PER EA 84289 & SRM 51-70-12.
